| Model Number |
MF-410580 |
| Medical Device Problem Codes |
Gel Leak (1267); Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
07/21/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Patient reported right side "rupture, pain sensation, hardening and enlargement".Device remains implanted.
Event or Problem Description
Event or Problem Description
Patient reported right side "rupture, pain sensation, hardening and enlargement".Healthcare professional later reported rupture.Healthcare professional later reported any creases, gel bleed and not ruptured.Device has been explanted.It has been determined that the event of rupture associated with this complaint did not occur.Therefore will be un-reported.
Additional Manufacturer Narrative
Continued h.6.Health effect - impact code: f2203.
Event or Problem Description
Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ pain: unable to observe since it is not related to the device.¿ creases folding of implant: observed creases on the device.¿ visibility/palpability: unable to observe since it is not related to the device.¿ gel bleed: no observed.Additional observations: ¿ observed deformation on the device.No further actions are required as the device was implanted.
Event or Problem Description